| Model Number |
2101 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that they couldn't remove all the liquid from the catheter's balloon.They cut the catheter above the y section but the balloon didn¿t deflate.When they did a visual inspection they realized the balloon had a deformation in the superior side.They cut the foley above the deformation which allowed the balloon to deflate.There was no patient harm.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A sample was received for the evaluation.Functional inspection was performed with acceptable results.Any catheter that does not deflate in 15 minutes is considered a non-deflator, the sample received does comply with this specification.The balloon deflated in 15.51 seconds.Therefore, the reported condition is not confirmed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.